Phone: 626-369-1280 | Toll-Free: 866-693-3754 | Fax: 626-369-1262 | 7:30AM - 5:00PM PST, Monday to Friday

North By Honeywell Swift First Aid Aypanal Extra Strength Non-Aspirin Pain Reliever Tablet

SKU : PL-SH4161986
North By Honeywell Swift First Aid Aypanal Extra Strength Non-Aspirin Pain Reliever Tablet
Sale price $7.09
Regular price
$7.09

PRODUCT OVERVIEW

Swift First Aid 2 Pack Extra Strength Aypanal Non Aspirin Pain Reliever containing 500mg acetaminophen provides relief from headaches, muscular aches, cramps and fever, sold as 2 Per Pack, 50 Packs Per Box, 12 boxes per case.

Features

Non-aspirin pain relievers provide quick relief from headaches, minor pain and discomfort
Extra strength, acetaminophen 500mg

Product Attributes

Product Type
» Pain Reliever Tablet

Brand Name
» Aypanal, Swift First Aid

Package
» 2 Per Pack, 50 Packs Per Box

Composition
» 500 mg Acetaminophen


Item has not been reviewed. Be the first to write a review for this item